×

Found 436 Documents (Results 1–100)

On a class of Anosov diffeomorphisms on the infinite-dimensional torus. (English. Russian original) Zbl 1469.37021

Izv. Math. 85, No. 2, 177-227 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 2, 3-59 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Sets of periods for chaotic linear operators. (English) Zbl 1521.47018

PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field